# SDR FDEA200911244138

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 32,171 hours, 5,929 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1229, XCW = -105 CTR WING UPPER PANEL FOUND CORROSION.  REPAIRED IAW EA NR 1-5710-135667,  THIS REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 108.
